What causes severe anxiety and high BP after taking Prohormone and Super-DMZ?

default
Posted on Mon, 15 Jun 2015 in Women's Health
Question: Hello
I am 20 years old and took a pro hormone, Super DMZ 2.0 for 2 weeks (2x a day) but stopped as I had severe anxiety and high Blood pressure. I have been off for over a month but my BP is still high for me - I usually run very low bp say 103/55 and have fluctuating bp daily - can be 112/60 and other times as high as 135/85 - can you tell me how long before my BP should return to normal? I regret ever taking it.
doctor
Answered by Dr. Vjollce Mbiarra 1 hour later
Brief Answer:
Don't worry

Detailed Answer:
Hi and thanks for your query.

In fact those range of blood pressure are not high but while you feel bad, try to be calm.
As you may know, this product you have used contains androids and can cause some side effects, as may be and high blood pressure.
But while you have one month from its use there is no more side effect of it, but maybe is from adaptation of your body from these kind of treatments.
Hence in my opinion you have done very good that you have stopped using it.
Please don't use them.

Try to be calm, make regular exercise and reduce use if salt foods, and caffeine.

All the best



Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
Answered by
Dr.
Dr. Vjollce Mbiarra

OBGYN, Maternal and Fetal Medicine

Practicing since :2006

Answered : 1572 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  

Recent questions on  Low bp

doctor1 MD

I have been feeling dizzy ( vertigo ), nauseaous and very fatigued since Thursday. I feel ok when laying down. I measured my bloodpressure this...

doctor1 MD

My legs from knee s down to feet feel like ice when touched. When I get up in morning they feel warm but a couple hours later they feel like ice to...

doctor1 MD

can the body re-strengthen the fibrous cap in arteries to prevent rupture if in the right environment ( low BP , cholesterol , ect)?

doctor1 MD

My husband is suffering from Dengue since 15 September. His platelet count on Sunday (15 Sep) was 1.84 Lacs and it yesterday it hovered around 1.60...

Get personalised answers from verified doctor in minutes across 80+ specialties

138 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2